×

Found 27 Documents (Results 1–27)

100
MathJax

Geometry of the Huygens-Roche figure. (English. Russian original) Zbl 1465.70050

Vestn. St. Petersbg. Univ., Math. 52, No. 1, 122-126 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 1, 170-176 (2019).
MSC:  70F15 70K42 85A15
PDF BibTeX XML Cite
Full Text: DOI

Stokes constants of an oblate ellipsoid of revolution with equidensites homothetic to its surface. (English. Russian original) Zbl 1465.70058

Vestn. St. Petersbg. Univ., Math. 50, No. 3, 318-324 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 4(62), No. 3, 516-524 (2017).
MSC:  70F99 86A04
PDF BibTeX XML Cite
Full Text: DOI

Geometrical method of solving the boundary-value problem in the theory of a relativistic string with masses at its ends. (English. Russian original) Zbl 0661.53004

Theor. Math. Phys. 74, No. 3, 292-299 (1988); translation from Teor. Mat. Fiz. 74, No. 3, 430-439 (1988).
Reviewer: R.I.Pimenov
MSC:  53A05 81T60 83C99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification